MathSciNet Relay Station
MathSciNet bibliographic data
MR2469307 34G20 (34K30 45J05 47D06 47N20)
Liang, Jin; Liu, James H.; Xiao, Ti-Jun Nonlocal problems for integrodifferential equations. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 15 (2008), no. 6, 815–824.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement